Alert archive / Arizona / Flash Flood Warnings in 2007

Flash Flood Warning 6, NWS Phoenix, AZ

September 6, 2007Gila County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 6, 2007, 5:54 PM MST for Gila County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2007, 5:54 PM MST (00:54 UTC)
Expired
Sep 6, 2007, 8:00 PM MST
In force
2 hr
Issued by
NWS Phoenix, AZ
Area
Counties, with a storm outline in the text
Flood severity
None

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 112 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 0.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2007-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2007-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1982 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 070102
FFWPSR
AZC007-070300-
/X.NEW.KPSR.FF.W.0006.070907T0054Z-070907T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
554 PM MST THU SEP 6 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...

* UNTIL 800 PM MST

* AT 554 PM MST...THUNDERSTORMS WITH LOCALLY HEAVY RAIN WERE
  OCCURRING NEAR SAN CARLOS. RADAR ESTIMATES THAT AS MUCH AS 2
  INCHES OF RAIN FELL OVER SEVERAL DRAINAGE BASINS NORTHEAST OF SAN  
  CARLOS BETWEEN 445 PM AND 545 PM.  

* RAPIDLY INCREASING FLOWS ARE LIKELY THROUGH THE BLUE RIVER AND SAN 
  CARLOS RIVER. WASHES IN THE AREA WILL BE RUNNING. EXPECT PONDING   
  OF WATER OR FLOWING WATER ACROSS LOW-LYING AREAS IN SAN
  CARLOS...PERIDOT...AND ALONG HIGHWAY 70 BETWEEN CUTTER AND PERIDOT.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART 
CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3349 11059 3349 11031 3342 11035 3341 11041
      3338 11046 3335 11046 3328 11045 3329 11060
TIME...MOT...LOC 0054Z 180DEG 0KT 3338 11050

$$

DG
1 follow-up statement
000 
WGUS75 KPSR 070224
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
724 PM MST THU SEP 6 2007

AZC007-070300-
/X.CON.KPSR.FF.W.0006.000000T0000Z-070907T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
724 PM MST THU SEP 6 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MST FOR SOUTH
CENTRAL GILA COUNTY...

THUNDERSTORMS WITH LOCALLY HEAVY RAIN ENDED OVER THE WARNED AREA BY 
630 PM. BETWEEN 5 PM AND 630 PM...RADAR INDICATED THAT 2 TO 3 INCHES 
OF RAIN FELL OVER A 5 MILE WIDE BAND EXTENDING FROM SAN CARLOS TO 10 
MILES NORTHEAST OF SAN CARLOS. SEVERAL BASINS NORTHEAST OF SAN 
CARLOS RECEIVED RAINFALL WELL IN EXCESS OF FLASH FLOOD 
GUIDANCE...AND THOSE BASINS DRAIN INTO THE BLUE AND SAN CARLOS 
RIVERS. EXPECT SIGNIFICANT STREAMFLOWS THROUGH THESE RIVERS...AS 
WELL AS NEARBY WASHES...THROUGH AT LEAST 8 PM. MOTORISTS ON ROADWAYS 
IN AND NORTH OF SAN CARLOS WILL LIKELY ENCOUNTER FLOWING WATER 
THROUGH LOW-WATER CROSSINGS...AND ARE URGED TO EXERCISE EXTREME 
CAUTION. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. IT IS EXTREMELY 
DIFFICULT TO DETERMINE THE DEGREE OF FLOODING...ESPECIALLY AT NIGHT. 
WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN 
AROUND...DONT DROWN.

LAT...LON 3349 11059 3349 11031 3342 11035 3341 11041 3338 11046 
3335 11046 3328 11045 3329 11060
TIME...MOT...LOC 0208Z 180DEG 0KT 3338 11050

$$

DG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 2:45 PM MST, 3 hours 9 minutes earlier.

Area forecast discussion, Sep 6, 2:45 PM MST, 3 hours 9 minutes before
AZZ020>028-CAZ030>033-070600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 PM MST THU SEP 6 2007

.SYNOPSIS...
MOISTURE FROM THE REMNANTS OF TROPICAL DEPRESSION HENRIETTE WILL
CONTINUE TO MOVE NORTHEASTWARD THROUGH ARIZONA AND NEW MEXICO. THE
CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE
SOUTHWEST AND SOUTH-CENTRAL ARIZONA DESERTS...AS WELL AS THE HIGHER
TERRAIN OF SOUTHERN GILA COUNTY THROUGH THE EVENING HOURS. HIGH
PRESSURE WILL BUILD OVER THE AREA FRIDAY THROUGH THE WEEKEND FOR
DRIER AND WARMER CONDITIONS. THE DAILY THREAT FOR SHOWERS AND
THUNDERSTORMS WILL BE LIMITED TO THE HIGHER TERRAIN OF NORTHERN AND
EASTERN ARIZONA NEXT WEEK...WITH WARM AND DRY WEATHER OVER THE
DESERTS.

&&

.SHORT TERM...
TONIGHT THROUGH SUNDAY...
SAT IMAGERY THIS AFTERNOON CONTINUES TO SHOW CLOUD SHIELD ASSOCIATED
WITH THE REMNANTS OF TD HENRIETTE PUSHING NORTHEASTWARD THROUGH SRN
ARIZONA AND INTO NEW MEXICO. LATEST RADAR TRENDS SHOW AN AREA OF
SCATTERED SHOWERS AND THUNDERSTORMS NORTH OF OUR CWA...BEGINNING TO
DRIFT SOUTHWARD INTO FAR NORTHERN MARICOPA COUNTY. THERE ARE ALSO
ISOLATED THUNDERSTORMS OVER SOUTHERN GILA COUNTY...AND LA PAZ
COUNTY. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE EARLY EVENING HOURS OVER LA PAZ/YUMA COUNTIES EASTWARD.
AFTER MIDNIGHT...A SLIGHT CHANCE WILL CONTINUE FROM CNTRL MARICOPA
COUNTY EASTWARD. BY FRIDAY...MODELS SUPPORT A DRYING TREND...WITH
LOW LEVEL 700 MB MOISTURE DECREASING FROM 6-7 DEG C THIS EVENING TO
ABOUT 1-2 DEG C BY 12/18 UTC FRIDAY. MEANWHILE...MID LEVEL WEAK
ANTICYCLONE DEVELOPS OVER THE STATE FOR WARMING TEMPS AND SUBSIDENCE
OVER THE AREA. LEFT A SLIGHT CHANCE IN FOR ZONES 23/27 EASTWARD
FRIDAY EARLY EVENING. BY THE WEEKEND...WE SHOULD BE HIGH AND
DRY...WITH THE THREAT FOR SHOWERS AND THUNDERSTORMS CONFINED TO THE
HIGHER TERRAIN OF SOUTHERN GILA COUNTY. TEMPS WILL WARM TO A FEW DEG
ABOVE EARLY SEPT AVERAGE...EVEN WARMER OVER THE SE CAL DESERTS AND
ALONG THE CO RIVER VALLEY. OVERALL...THESE TRENDS WERE HANDLED WELL
IN THE INHERITED FORECAST PACKAGE...AND ONLY MINOR ADJUSTMENTS WERE
MADE TO ACCOUNT FOR CURRENT SAT/RADAR/OB TRENDS.

PREVIOUS DISCUSSION FROM 1000 MST...
RADAR ACROSS SOUTH-CENTRAL ARIZONA IS RELATIVELY QUIET AS THE
REMNANTS OF TD HENRIETTE CONTINUE TO SHEAR APART AS SHE DRIFTS
NORTHEASTWARD INTO NEW MEXICO TODAY. STRONG MOISTURE GRADIENT IN
PLACE FROM SRN NV TO SE AZ. THE 1200 UTC KDRA SOUNDING (DESERT ROCK)
HAS AN 850 MB TD OF -14C WHILE KTUS (TUCSON) HAD A 1200 UTC 850 MB
TD OF 13 DEG C. THE DRIER AIR TO THE NORTH/NORTHWEST IS DUE TO THE
UPPER TROF MOVING THROUGH THE ROCKIES TODAY. THE QUESTION IS HOW
QUICKLY WILL THE DRY AIR TO NORTHWEST MOVE INTO THE SOUTH-CENTRAL
DESERTS? BOTH THE GFS AND NAM 12 UTC RUNS FROM THIS MORNING HAVE 700
MB TD INCREASING LATER THIS AFTERNOON AS THE MOISTURE FROM THE SE
MOVES OVER THE VALLEY FLOORS. BOTH MODELS HOLD ON TO 700 MB TD OF
6-7 DEG C THROUGH 06 UTC TONIGHT (11PM). FCST SOUNDINGS FROM BOTH
MODELS ALSO SHOW QUITE A BIT OF INSTABILITY OVER NIGHT FOR THE
SOUTH-CENTRAL DESERTS...IN ADDITION TO SOME WEAK UVV AT 700 MB OVER
THE AREA. CURRENT FORECAST PRETTY MUCH CONFINES ANY THREAT FOR
OVERNIGHT SHOWERS/THUNDERSTORMS TO ZONE 24 SOUTHERN GILA. AT THIS
TIME...NOT QUITE SURE THINGS WILL BE COMPLETELY OVER FOR OUR CNTRL
AND ERN CWA BY 0600 UTC. WILL DISCUSS WITH OTHER FORECASTERS ON
STATION...AS WELL AS BLAST UP CALL WITH NEIGHBORING OFFICES...AND
ACCESS THE POSSIBILITY OF EXTENDING THE ZONE 24 SLIGHT CHANCE POPS A
BIT FURTHER WEST OVER THE VALLEY FLOORS FROM 06-12 UTC. AFTER 12
UTC...BOTH MODELS AGREE DRIER AIR WILL MOVE INTO CENTRAL AZ...WITH
THE CHANCE FOR SHOWERS/TSTMS CONFINED TO THE HIGHER TERRAIN EAST OF
PHOENIX. THERE MAY BE ENOUGH RESIDUAL MOISTURE OVER THE AZ CNTRL
DESERTS TO WARRANT SLIGHT CHANCE POPS FRI AFT/EVE. BY THE
WEEKEND...WELL START A WARM UP WITH CONTINUED DRY CONDITIONS AND NO
THREAT FOR SHOWERS/THUNDERSTORMS FROM SE CA TO S-CNTRL AZ DESERTS.
IN THE MEANTIME...THE FCST FOR TODAY (SLIGHT CHANCES FROM LA
PAZ/YUMA COUNTIES THROUGH MARICOPA COUNTY...INCREASING TO CHANCE
POPS OVER THE FAR ERN CWA) SEEMS REASONABLE GIVEN THE CURRENT
SITUATION. NO IMMEDIATE CHANGES NEEDED TO THE FORECAST...AS THINGS
APPEAR TO BE ON TRACK FOR NOW.
&&

.LONG TERM...
SUNDAY NIGHT THROUGH THURSDAY...
RIDGE CONTINUES TO STRENGTHEN WITH A NW-SE ORIENTATION. THIS WILL
LEAD TO ADDITIONAL DRYING AND WARMING THROUGHOUT THE EXTENDED PERIOD.
DIURNAL TSTMS SHOULD DIMINISH AS RIDGE BUILDS IN.  KEEPING POPS VERY
LOW AND MOSTLY OVER ESTRN MTS WITH TEMPS A LITTLE ABV CLIMO.

&&

.AVIATION...
SEPTEMBER 6 1745 UTC (SEPTEMBER 6 1045 MST)

KPHX/KIWA ON WRN EDGE OF CLOUD SHIELD ASSOCIATED WITH
DECAYING/WEAKING TROPICAL SYSTEM. TAIL END OF A MID LEVEL TROUGH
IS MOVING ACROSS NRN AZ...WHICH HAS HELPED TOUCH OF TSTMS ALREADY
THIS MORNING OVER THE NRN AZ MTNS. KPHX/KIWA WILL BE IN BETWEEN
THESE SYSTEMS. SLIGHT CHANCE /20-30 PERCENT/ THAT TSTMS COULD IMPACT
THE AIRFIELDS...BUT THINKING IS THAT MUCH OF THE ACTIVITY WILL BE
NORTH AND SE OF THE METRO AREA. TSTMS OVR NRN AZ SHOULD MOVE OFF TO
THE EAST...NOT TOWARD PHX...WHILE ACTIVITY TO THE SOUTH WILL LIKELY
BE INHIBITED BY CLOUD COVER. WILL USE CBS FOR NOW AND MONITOR FOR
UPDATES. WINDS WILL SLOWLY TURN FROM SE TO SW THROUGH THE AFTN.

WESTERN TAF SITES...KYUM/KBLH/KIPL...WILL REMAIN DRY WITH MOSTLY
SUNNY/CLEAR SKIES AND LIGHT WINDS THROUGH FRIDAY MORNING.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SEPTEMBER 6 2045 UTC (SEPTEMBER 6 1345 MST)

SATURDAY THROUGH THURSDAY...HIGH PRESSURE WILL BUILD BACK OVER THE
REGION STARTING THIS WEEKEND...AND WILL REMAIN THROUGH THE COMING
WEEK. THIS WILL RESULT IN DRIER AIR SPREADING ACROSS THE REGION.
TEMPERATURES IN TURN WILL BEGIN TO INCREASE TO SLIGHTLY ABOVE
NORMAL...WHILE RH VALUES DECREASE THROUGH THE PERIOD. RAINFALL
CHANCES WILL BE CONFINED TO THE HIGHER TERRAIN OF SOUTHERN GILA
COUNTY...WITH NO CHANCES ACROSS THE REST OF THE FORECAST AREA. WINDS
WILL REMAIN LIGHT THROUGH THE PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...WANEK
LONG TERM...WATERS
AVIATION...INIGUEZ
FIRE WX...INGUEZ
Hazardous weather outlook, Sep 6, 6:42 AM MST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
642 AM MST THU SEP 6 2007

AZZ022-023-070700-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
642 AM MST THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY INTO
TONIGHT. GUSTY WINDS TO 45 MPH...AREAS OF DENSE BLOWING DUST AND
LOCALLY HEAVY RAIN WILL ALL BE A POSSIBILITY WITH THE STRONGEST
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING ACROSS THE AREA. GUSTY WINDS...AREAS OF DENSE
BLOWING DUST AND BRIEF HEAVY RAIN WILL BE THE MAIN THREATS WITH THE
STRONGEST STORMS. NO HAZARDOUS WEATHER IS EXPECTED SATURDAY THROUGH
WEDNESDAY AS THE THREAT OF THUNDERSTORMS WILL END.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-070700-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
642 AM MST THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT.
GUSTY WINDS TO 40 MPH AND LOCALLY HEAVY RAIN WILL BE A POSSIBILITY
WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS FRIDAY THROUGH WEDNESDAY. GUSTY WINDS AND BRIEF HEAVY
RAIN WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-070700-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
642 AM MST THU SEP 6 2007 /642 AM PDT THU SEP 6 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

AZZ021-026-070700-
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
642 AM MST THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TODAY INTO
TONIGHT. GUSTY WINDS TO 45 MPH...AREAS OF DENSE BLOWING DUST AND
LOCALLY HEAVY RAIN WILL ALL BE A POSSIBILITY WITH THE STRONGEST
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ027-028-070700-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
642 AM MST THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT.
GUSTY WINDS TO 45 MPH...AREAS OF DENSE BLOWING DUST AND LOCALLY HEAVY
RAIN WILL ALL BE A POSSIBILITY WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING ACROSS THE AREA. GUSTY WINDS...AREAS OF DENSE
BLOWING DUST AND BRIEF HEAVY RAIN WILL BE THE MAIN THREATS WITH THE
STRONGEST STORMS. NO HAZARDOUS WEATHER IS EXPECTED SATURDAY THROUGH
WEDNESDAY AS THE THREAT OF THUNDERSTORMS WILL END.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ESTLE

Nearby

Flash Flood Warnings in Arizona, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.